MathSciNet Relay Station
MathSciNet bibliographic data
MR368057 (51 #4299) 57E99 (22A05)
Daluge, Dennis The space of conjugacy classes of a topological group. Trans. Amer. Math. Soc. 200 (1974), 345–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement